# SDR AALA20090512TUL66

- Difficulty date: April 24, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- Aircraft time: 70,220 hours, 37,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL BATTERY NOT TAKING CHARGE.  REPLACED BATTERY WITH NEW BATTERY BAT5016 S/N18714.
